# SDR AWHA1129

- Difficulty date: December 2, 2002
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N891FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0221
- Engine: Pwa PT6A114A
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Shorted
- Location: Hour Meter
- Part time: 5,562 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DOES NOT HAVE THE HOUR METER OPTION INSTALLED.  AIRCRAFT IS WIRED FOR THIS OPTION, CLOCK OR HOUR METER.  MAINTENANCE HAS FOUND AT THE CIRCUIT BREAKER CB75 BOTH OPTIONS POWERED AND THE WIRE DF2 TERMINAL IMPROPERLY STOWED.  THE TERMINAL END OF WIRE DF2 IS NOT PROTECTED FROM SHORTING AND IMPROPER TIE WRAPPING ALLOWS THE TERMINAL END TO FLOP AROUND. TERMINAL END DF7 IS A GROUNDED CIRCUIT AND IS STOWED WITH DF2 TERMINAL.  FOUND THIS AIRCRAFT WIRING TIES BEHIND COPILOTS INSTRUMENT PANEL.  DF2, DF7 TERMINAL ENDS LOOSE.  C/A:  MAINTENANCE IS INSPECTING FOR THIS CONDITION, IF FOUND, IS DISCONNECTING TERMINAL DF1 AT CB75, HEAT SHRINKING TERMINAL END PROTECTION AND PROPERLY STOWING WIRE.
